# SDR ASAA2015091713076

- Difficulty date: September 17, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 30,602 hours, 8,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED EMERGENCY LIGHTING SWITCH,  OPS CHECK AND BATTERY PACKS FUNCTION CHECK. ACFT GROUNDED.  REPLACED BATTERY PACKS.
